Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am a 16 year old girl and back in april i started tazorac cream prescribed by my dermatologist and it broke me out horribly with cystic acne all over my face (i did not have bad acne to begin with) . I read reviews over tazorac and they were just saying there will be a bad "plurge" part for about 12 weeks. By august my face only got worse to where it was very painful and super embarassing and my derm suggested accutane for a 5 month period, me and my mom decided i should try the accutane. I'm on my last month of accutane right now and my face is completely clear of acne but i have very bad scarring (redness & "pits"). When i'm finished with accutane my derm wants too put me back on tazorac to help with the scarring but I'm scared that it will only break me out again. Any suggestions? or comments?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×